Volume 26, Number 5
Previous Issue Next Issue

Yuan Liu, Chi-Wang Shu & Mengping Zhang

J. Comp. Math., 26 (2008), pp. 633-656.

Preview Full PDF 189 2080 Abstract

Ernst Hairer

J. Comp. Math., 26 (2008), pp. 657-659.

Preview Full PDF 197 2071 Abstract

Yanzhen Chang & Danping Yang

J. Comp. Math., 26 (2008), pp. 660-676.

Preview Full PDF 190 2106 Abstract

Marián Slodička Ján Buša Jr

J. Comp. Math., 26 (2008), pp. 677-688.

Preview Full PDF 193 2164 Abstract

Tie Zhang, Datao Shi & Zhen Li

J. Comp. Math., 26 (2008), pp. 689-701.

Preview Full PDF 193 2030 Abstract

Yanzhao Cao, Ran Zhang & Kai Zhang

J. Comp. Math., 26 (2008), pp. 702-715.

Preview Full PDF 208 2131 Abstract

Yiran Zhang & Jun Hu

J. Comp. Math., 26 (2008), pp. 716-727.

Preview Full PDF 194 2076 Abstract

Houde Han & Zhongyi Huang

J. Comp. Math., 26 (2008), pp. 728-739.

Preview Full PDF 198 2053 Abstract

Qingshan Li, Huixia Sun & Shaochun Chen

J. Comp. Math., 26 (2008), pp. 740-755.

Preview Full PDF 187 1957 Abstract

Yanping Wang & Chuanlong Wang

J. Comp. Math., 26 (2008), pp. 756-766.

Preview Full PDF 192 2052 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard